# SDR IPXA2018102635377

- Difficulty date: October 16, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC75207
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HORIZONTAL BEAM HAD DEEP CHAFE DAMAGE ON THE RT SIDE.  REPAIRED THE HORIZONTAL BEAM IAW DWG AKC7520, AND SRM 51-35-01.  MINOR.
